MathSciNet Relay Station
MathSciNet bibliographic data
MR612249 (83i:83045) 83C99 (35J60 53A10 53C50 58G40 83C05)
Schoen, Richard; Yau, Shing Tung Proof of the positive mass theorem. II. Comm. Math. Phys. 79 (1981), no. 2, 231–260.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement